Volume 22, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Group trisections and smooth $4$–manifolds

Aaron Abrams, David T Gay and Robion Kirby

Geometry & Topology 22 (2018) 1537–1545
Bibliography
1 D Gay, R Kirby, Trisecting 4–manifolds, Geom. Topol. 20 (2016) 3097 MR3590351
2 J Hempel, 3–Manifolds, 86, Princeton Univ. Press (1976) MR0415619
3 F Laudenbach, V Poénaru, A note on 4–dimensional handlebodies, Bull. Soc. Math. France 100 (1972) 337 MR0317343
4 C J Leininger, A W Reid, The co-rank conjecture for 3–manifold groups, Algebr. Geom. Topol. 2 (2002) 37 MR1885215
5 J Meier, T Schirmer, A Zupan, Classification of trisections and the generalized property R conjecture, Proc. Amer. Math. Soc. 144 (2016) 4983 MR3544545
6 J Meier, A Zupan, Genus-two trisections are standard, Geom. Topol. 21 (2017) 1583 MR3650079
7 J Morgan, G Tian, The geometrization conjecture, 5, Amer. Math. Soc. (2014) MR3186136
8 C D Papakyriakopoulos, On Dehn’s lemma and the asphericity of knots, Ann. of Math. 66 (1957) 1 MR0090053
9 J R Stallings, Some topological proofs and extensions of Grusko’s theorem, PhD thesis, Princeton University (1959) MR2612898
10 J Stallings, How not to prove the Poincaré conjecture, from: "Topology seminar" (editors R H Bing, R J Bean), Ann. of Math. Stud. 60, Princeton Univ. Press (1966) 83 MR2906378
11 F Waldhausen, Heegaard–Zerlegungen der 3–Sphäre, Topology 7 (1968) 195 MR0227992